On the graph condition regarding the F -inverse cover problem

Research output: Contribution to journalArticlepeer-review


Auinger and Szendrei, (J Pure Appl Algebra 204:493–506, 2006), have shown that every finite inverse monoid has an F
-inverse cover if and only if each finite graph admits a locally finite group variety with a certain property. We study this property and prove that the class of graphs for which a given group variety has the required property is closed downwards in the minor ordering, and can therefore be described by forbidden minors. We find these forbidden minors for all varieties of Abelian groups, thus describing the graphs for which such a group variety satisfies the above mentioned condition.
Original languageEnglish
Pages (from-to)551–558
Number of pages8
JournalSemigroup Forum
Publication statusPublished - 2016

Cite this